MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE
Model Number SXPP1A100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number ppmjdb and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: could you please confirm if pull off suture needle and breakage suture occurred to the same device? yes.Please confirm how many devices present the issue (pull off suture needle and breakage suture)? 1 pc for pull off suture, and 1 pc for breakage suture.What was used to complete the procedure? no further information is available.Did the surgery completed successfully? no further information is available.No further information will be provided.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide clarification: is the alert date 12/7/2020 or 12/8/2020? note: event reported in 2210968-2020-10179.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and a barbed suture was used.During the procedure, the suture broke.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/15/2021.  additional information was requested and the following was obtained: please provide clarification: is the alert date (b)(6) 2020? : the alert date is (b)(6) 2020.If you see it as ""(b)(6) 2020"" in the ecm, it would be due to the time zone difference.No further information will be provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11057122
Report Number2210968-2020-10180
Device Sequence Number16959043
Product Code NEW
UDI-Device Identifier10705031227736
UDI-Public10705031227736
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberSXPP1A100
Device Catalogue NumberSXPP1A100
Device Lot NumberPPMJDB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/15/2021
Patient Sequence Number1